MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC KOOL KIT® NEONATE; SYSTEM, THERMAL REGULATING

GENTHERM MEDICAL, LLC KOOL KIT® NEONATE; SYSTEM, THERMAL REGULATING
Model Number 950
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hole/leak noted when water was infused through the blanket in preparation for admission of the patient.

Brand Name
KOOL KIT® NEONATE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
MDR Report Key16323160
Report Number16323160
Device Sequence Number8098579
Product Code DWJ
UDI-Device Identifier10613031829501
UDI-Public(01)10613031829501
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2023
Report Date (Section F) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number950
Device Catalogue Number82950
Device Lot Number19630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/10/2023